# SDR AALA202510162008

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 37,938 hours, 16,333 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FORWARD RIGHT JUMPSEAT FLASHLIGHT BATTERY IS DEAD. REMOVED AND REPLACED FORWARD FLIGHT ATTENDENT SEAT FLASHLIGHT BATTERY. PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
